Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Maximal monotone operators in nonreflexive Banach spaces and nonlinear integral equations of Hammerstein type


Authors: Haim Brezis and Felix E. Browder
Journal: Bull. Amer. Math. Soc. 81 (1975), 82-88
MSC (1970): Primary 47H05, 47G05; Secondary 47H15
DOI: https://doi.org/10.1090/S0002-9904-1975-13645-7
MathSciNet review: 0407670
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Brezis, Equations et inéquations non linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier (Grenoble) 18 (1968), fasc. 1, 115-175. MR 42 #5113. MR 270222
  • 2. H. Brezis and F. E. Browder, Some new results on Hammerstein equations, Bull. Amer. Math. Soc. 80 (1974), 567-572. MR 338855
  • 3. F. E. Browder, The fixed point theory of multi-valued mappings in topological vector spaces, Math. Ann. 177 (1968), 283-301. MR 37 #4679. MR 229101
  • 4. H. Debrunner and P. Flor, Ein Erweiterungssatz für monotone Mengen, Arch. Math. 15 (1964), 445-447. MR 30 #428. MR 170189
  • 5. G. J. Minty, A finite-dimensional tool theorem in monotone operator theory, Advances in Math. 12 (1974), 1-7. MR 341202

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H05, 47G05, 47H15

Retrieve articles in all journals with MSC (1970): 47H05, 47G05, 47H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13645-7

American Mathematical Society